Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Generation of permutations by addition

Author: John R. Howell
Journal: Math. Comp. 16 (1962), 243-244
MSC: Primary 05.04
MathSciNet review: 0144828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04

Additional Information

PII: S 0025-5718(1962)0144828-9
Article copyright: © Copyright 1962 American Mathematical Society